Hany Sherief
Hany Sherief
Verified email at alexu.edu.eg
TitleCited byYear
Generalized thermoelasticity for anisotropic media
RS Dhaliwal, HH Sherief
Quarterly of Applied Mathematics 38 (1), 1-8, 1980
5641980
The theory of generalized thermoelastic diffusion
HH Sherief, FA Hamza, HA Saleh
International Journal of Engineering Science 42 (5-6), 591-608, 2004
3152004
Fractional order theory of thermoelasticity
HH Sherief, AMA El-Sayed, AMA El-Latief
International Journal of Solids and structures 47 (2), 269-275, 2010
2942010
A half-space problem in the theory of generalized thermoelastic diffusion
HH Sherief, HA Saleh
International Journal of Solids and Structures 42 (15), 4484-4493, 2005
2402005
Fundamental solution of the generalized thermoelastic problem for short times
HH Sherief
Journal of thermal stresses 9 (2), 151-164, 1986
1291986
On uniqueness and stability in generalized thermoelasticity
HH Sherief
Quarterly of Applied Mathematics 44 (4), 773-778, 1987
1241987
A two-dimensional problem for a half-space in magneto-thermoelasticity with thermal relaxation
HH Sherief, KA Helmy
International journal of engineering science 40 (5), 587-604, 2002
982002
Generalized one-dimensional thermal-shock problem for small times
HH Sherief, RS Dhaliwal
Journal of thermal stresses 4 (3-4), 407-420, 1981
941981
State space formulation for generalized thermoelasticity with one relaxation time including heat sources
HH Sherief
Journal of thermal stresses 16 (2), 163-180, 1993
871993
A thermal-shock problem in magneto-thermoelasticity with thermal relaxation
HH Sherief, MA Ezzat
International Journal of Solids and Structures 33 (30), 4449-4459, 1996
801996
State space approach to generalized thermoelasticity
MN Anwar, HH Sherief
Journal of Thermal Stresses 11 (4), 353-365, 1988
801988
Effect of variable thermal conductivity on a half-space under the fractional order theory of thermoelasticity
H Sherief, AMA El-Latief
International Journal of Mechanical Sciences 74, 185-189, 2013
772013
A uniqueness theorem and a variational principle for generalized thermoelasticity
HH Sherie, RS Dhaliwa
Journal of Thermal Stresses 3 (2), 223-230, 1980
761980
Generalized thermoelastic problem of a thick plate under axisymmetric temperature distribution
HH Sherief, FA Hamza
Journal of thermal stresses 17 (3), 435-452, 1994
731994
An internal penny-shaped crack in an infinite thermoelastic solid
HH Sherief, NM El-Maghraby
Journal of Thermal Stresses 26 (4), 333-352, 2003
632003
Problem in generalized thermoelasticity
HH Sherief, MN Anwar
Journal of Thermal Stresses 9 (2), 165-181, 1986
631986
A problem in generalized magneto-thermoelasticity for an infinitely long annular cylinder
HH Sherief, MA Ezzat
Journal of Engineering Mathematics 34 (4), 387-402, 1998
611998
Problem in electromagneto thermoelasticity for an infinitely long solid conducting circular cylinder with thermal relaxation
HH Sherief
International Journal of Engineering Science 32 (7), 1137-1149, 1994
531994
Theory of generalized micropolar thermoelasticity and an axisymmetric half-space problem
HH Sherief, FA Hamza, AM El-Sayed
Journal of Thermal stresses 28 (4), 409-437, 2005
522005
State-space approach to two-dimensional generalized thermoelasticity problems
HH Sherief, MN Anwar
Journal of thermal stresses 17 (4), 567-590, 1994
511994
The system can't perform the operation now. Try again later.
Articles 1–20